# SDR SWAA2023110811366

- Difficulty date: October 17, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED AT LE STA 133.15 AT LT HORIZONTAL STABILIZER 2023-635563<[01] REPLACED RIB LOCATED LEADING EDGE RIB OF ACCESS PANEL 331B AT LE STA 133.15 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 186A1001 SHEET: 19 RV - . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED RIB LOCATED LEADING EDGE ACCESS PANEL 331B AT LE STA 133.15 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 186A1001 SHEET: 19 RV - .  SEE INDIVIDUAL SIGN OFF BELOW.
